# SDR REXA201100403

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 24,344 hours, 22,006 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DM 45662, MLG EXTENSION / RETRACTION PERFORMED GEAR SWING AND PA 05-018A, CHECKS GOOD.  THIS CLEARS DM 45662 PLACARD REMOVED.
